Skip to main content Accessibility help
×
×
Home
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 12
  • Cited by
    This chapter has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Branner, Bodil and Dias, Kealey 2010. Classification of complex polynomial vector fields in one complex variable. Journal of Difference Equations and Applications, Vol. 16, Issue. 5-6, p. 463.

    HAGIHARA, RIKA and HAWKINS, JANE 2011. DYNAMICS AND BIFURCATIONS OF A FAMILY OF RATIONAL MAPS WITH PARABOLIC FIXED POINTS. International Journal of Bifurcation and Chaos, Vol. 21, Issue. 11, p. 3323.

    Buff, Xavier and Chéritat, Arnaud 2012. Quadratic Julia sets with positive area. Annals of Mathematics, Vol. 176, Issue. 2, p. 673.

    ROUSSEAU, C. 2015. Analytic moduli for unfoldings of germs of generic analytic diffeomorphisms with a codimension parabolic point. Ergodic Theory and Dynamical Systems, Vol. 35, Issue. 01, p. 274.

    LOMONACO, LUNA 2015. Parabolic-like mappings. Ergodic Theory and Dynamical Systems, Vol. 35, Issue. 07, p. 2171.

    Deniz, Aslı 2015. Convergence of rays with rational argument in hyperbolic components—an illustration in transcendental dynamics. Nonlinearity, Vol. 28, Issue. 11, p. 3845.

    Dezotti, Alexandre 2015. Convergence properties of the Gronwall area formula for quadratic Julia sets. Journal of the London Mathematical Society, Vol. 92, Issue. 2, p. 451.

    Cheraghi, Davoud and Chéritat, Arnaud 2015. A proof of the Marmi–Moussa–Yoccoz conjecture for rotation numbers of high type. Inventiones mathematicae, Vol. 202, Issue. 2, p. 677.

    Astorg, Matthieu Buff, Xavier Dujardin, Romain Peters, Han and Raissy, Jasmin 2016. A two-dimensional polynomial mapping with a wandering Fatou component. Annals of Mathematics, Vol. 184, Issue. 1, p. 263.

    Inou, Hiroyuki and Mukherjee, Sabyasachi 2016. Non-landing parameter rays of the multicorns. Inventiones mathematicae, Vol. 204, Issue. 3, p. 869.

    Shen, Weixiao Petersen, Carsten Lunde and Lomonaco, Luna 2017. On parabolic external maps. Discrete and Continuous Dynamical Systems, Vol. 37, Issue. 10, p. 5085.

    Bedford, Eric Smillie, John and Ueda, Tetsuo 2017. Semi-parabolic Bifurcations in Complex Dimension Two. Communications in Mathematical Physics, Vol. 350, Issue. 1, p. 1.

    ×
  • Print publication year: 2000
  • Online publication date: August 2011

Bifurcation of parabolic fixed points

Recommend this book

Email your librarian or administrator to recommend adding this book to your organisation's collection.

The Mandelbrot Set, Theme and Variations
  • Online ISBN: 9780511569159
  • Book DOI: https://doi.org/10.1017/CBO9780511569159
Please enter your name
Please enter a valid email address
Who would you like to send this to *
×